# SDR 0203259856

- Difficulty date: August 2, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 62,472 hours, 63,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, a 2" crack was found in the flight compartment horizontal pressure panel at station 105 X=35. Repaired per EA. 98-190618.
